Distribution of values of Hecke characters of infinite order

Tom 85 / 1998

C. Rajan Acta Arithmetica 85 (1998), 279-291 DOI: 10.4064/aa-85-3-279-291

Streszczenie

We show that the number of primes of a number field K of norm at most x, at which the local component of an idele class character of infinite order is principal, is bounded by O(x exp(-c√(log x))) as x → ∞, for some absolute constant c > 0 depending only on K.

Autorzy

  • C. Rajan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek